# SDR AALA202510026255

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 35,453 hours, 14,699 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part serial: 1960
- Condition: Leaking
- Location: Apu
- Part time: 24,186 hours, 10,560 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIGHT DIRTY SOCK ODOR NOTICED DURING TAXI OUT. ODOR DISSIPATED ENROUTE, HOWEVER RETURNED DURING THE DESCENT. VERY STRONG ODOR IN DESCENT CAUSING IRRITATION. MAINTENANCE FOUNDAPU COOLING FAN ASSEMBLY LEAKING OIL
